# SDR HEEA065867

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N950AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200406
- Condition: Cracked
- Location: Tail Rotor
- Part time: 41 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIDER ASSY CRACKED.
